Alert archive / Michigan / Flash Flood Warnings in 2010
Flash Flood Warning 8, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this flash flood warning at Aug 11, 2010, 9:38 PM EDT for Isabella County, Michigan. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2010, 9:38 PM EDT (01:38 UTC)
- Expired
- Aug 12, 2010, 12:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- None
County Isabella County, MI
The radar
The Grand Rapids radar (KGRR), 93 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 10:00 PM EDT | HEAVY RAIN 3.6 | 2 Nw Mount Pleasant, MI | 3 HOUR RAINFALL TOTAL |
| Aug 11, 10:30 PM EDT | HEAVY RAIN 4.16 | 1 S Mount Pleasant, MI | 2.5 HOUR RAINFALL TOTAL |
| Aug 11, 11:00 PM EDT | HEAVY RAIN 3.16 | 1 Ne Mount Pleasant, MI | 24 HOUR RAINFALL ENDING AT 11 PM. |
| Aug 11, 11:00 PM EDT | HEAVY RAIN 3.73 | 6 E Mount Pleasant, MI | 24 HOUR RAINFALL ENDING AT 1055 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
092 WGUS53 KGRR 120138 FFWGRR MIC073-120730- /O.NEW.KGRR.FF.W.0008.100812T0138Z-100812T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 938 PM EDT WED AUG 11 2010 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLASH FLOOD WARNING FOR... ISABELLA COUNTY IN CENTRAL MICHIGAN... * UNTIL 330 AM EDT * AT 934 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM VERY HEAVY SHOWERS THAT HAVE MOVED OVER ISABELLA COUNTY. THE INTERSECTION OF MISSION AND HIGH WAS REPORTED AS FLOODED AND THE HOSPITAL HAS ENCOUNTERED SOME FLOODING AS WELL. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT PLEASANT...SHEPHERD...WINN...BLANCHARD AND DEERFIELD CENTER. RADAR ESTIMATES INDICATE THAT ONE TO TWO INCHES OF RAIN HAVE FALLEN SINCE 700 PM. AN ADDITIONAL HALF INCH OR SO OF RAIN IS POSSIBLE THROUGH 1100 PM. THE RAIN SHOUND END...MOVING OFF TO THE EAST BY 1100 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4348 8509 4373 8509 4376 8460 4347 8461 $$ DUKE
1 follow-up statement
235 WGUS73 KGRR 120430 FFSGRR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1230 AM EDT THU AUG 12 2010 MIC073-120438- /O.CAN.KGRR.FF.W.0008.000000T0000Z-100812T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ISABELLA MI- 1230 AM EDT THU AUG 12 2010 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ISABELLA COUNTY... EMERGENCY MANAGEMENT REPORTS THAT THE SIGNIFICANT AMOUNT OF STANDING WATER ACROSS MT. PLEASANT AND PORTIONS OF THE COUNTY HAS RECEDED AND NO LONGER POSES A HAZARD. SOME PONDING OF WATER REMAINS...HOWEVER IT IS NOT CREATING ANY ISSUES. NO ADDITIONAL RAIN IS EXPECTED OVERNIGHT. FLOODING HAS SUBSIDED AND THE FLOOD THREAT NO LONGER EXISTS...BUT PONDING OF WATER ON ROADWAYS MAY CONTINUE AT A FEW LOCATIONS AS FLOOD WATERS RECEDE. REMAIN CAUTIOUS WHEN DRIVING IN LOW LYING AREAS...AND REPORT ANY FLOODED ROADWAYS TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. STAY TUNED FOR THE LATEST WEATHER INFORMATION. LAT...LON 4348 8509 4373 8509 4376 8460 4347 8461 $$ NJJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 8:31 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 11, 8:31 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 831 PM EDT WED AUG 11 2010 LATEST UPDATE...AVIATION... .SYNOPSIS...(435 AM EDT WED AUG 11 2010) SHOWERS AND STORMS WILL BE COMING TO AN END TONIGHT. THURSDAY AND THURSDAY NIGHT IS EXPECTED TO BE MAINLY DRY AS AN UPPER HIGH FLOATS BY. A FEW STORMS WILL RETURN FRIDAY ACROSS CENTRAL LOWER MICHIGAN...AND ACROSS MOST OF LOWER MICHIGAN FRIDAY NIGHT AS A COLD FRONT APPROACHES THE AREA. && .SHORT TERM...(435 PM EDT WED AUG 11 2010) (TONIGHT THROUGH FRIDAY NIGHT) IT APPEARS WE HAVE NOT HAD TIME TO BECOME UNSTABLE FROM THE MORNING RAINS AND STRONG TO SEVERE STORMS THIS EVENING ARE DOUBTFUL. A SHORT WAVE WAS CROSSING LAKE MICHIGAN AS OF 20Z AND WILL CONTINUE TO PRODUCE SCATTERED PCPN THROUGH THE EVENING. HIGHEST POPS OVER THE NORTHERN CWA AS THIS AREA HAS THE DEEPEST MOISTURE AND HAS NOT BEEN WORKED OVER WITH PRIOR STORMS. UPPER RIDGING AND A STRONGER CAPPING SETS UP FOR THURSDAY AND THURSDAY NIGHT. THEREFORE HAVE REMOVED POPS FOR ALL BUT THE FAR EASTERN CWA FOR POSSIBLE ISOLATED THUNDER DURING THE DAY. TEMPS WILL ONCE AGAIN APPROACH 90...WITH 90-95 HEAT INDEXES. THE MID LEVEL CAP SHOULD HOLD IN PLACE MUCH OF FRIDAY ALSO... ALTHOUGH IT WILL BE WEAKENING FURTHER NORTH THROUGH THE DAY. THEREFORE WILL CARRY ISOLATED POPS ACROSS CENTRAL LOWER AND KEEP SOUTHERN LOWER DRY. HEAT INDEXES AGAIN FROM 90-95. A COLD FRONT WILL BE CROSSING WISCONSIN FRIDAY NIGHT. THE BEST JET STRUCTURE REMAINS TO OUR WEST MUCH OF THE NIGHT...BUT BEGINS TO EASE INTO THE NW PORTION OF THE CWA TOWARD DAYBREAK SATURDAY. HAVE TRIMMED BACK POPS IN THE SE CWA...AS THE BEST CHANCE TO SEE PCPN WILL BE IN THE NW LATE FRIDAY NIGHT. && .LONG TERM...(435 PM EDT WED AUG 11 2010) (SATURDAY THROUGH WEDNESDAY) THE MAIN CHALLENGE IN THE LONG TERM DEALS WITH THE IMPACTS OF THE WAVES TRACKING AROUND AN UPPER LEVEL TROUGH OVER THE CENTER OF THE CONTINENT. THE MID RANGE MODELS ARE IN GENERAL AGREEMENT WITH SMALL TIMING AND LOCATION ISSUES. A WARM MOIST AIRMASS WILL BE IN PLACE AS THE FIRST WAVE APPROACHES THE REGION AND DESTABILIZES THE ATMOSPHERE. THUNDERSTORMS WITH POTENTIALLY HEAVY RAIN ARE EXPECTED TO FORM BY SATURDAY AND CONTINUE INTO SATURDAY NIGHT. THE AREA WILL REMAIN ON THE SOUTHERN EDGE OF THE TROUGH INTO MID WEEK AS SURFACE HIGH PRESSURE MOVES THROUGH THE REGION. NO WEATHER IS EXPECTED SUNDAY THROUGH MONDAY NIGHT. ANOTHER WAVE IS POSSIBLE LATE IN THE LONG TERM. CURRENT GRIDS HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. HOWEVER... THE MODELS ARE INDICATING A POSSIBLE DELAY WITH THIS WAVE. FEEL THE WAVE MAY IMPACT THE AREA WEDNESDAY OR LATER... BUT CONFIDENCE IS LOW. TEMPERATURES WILL BE ABOVE NORMAL SATURDAY AND COOL TO AROUND NORMAL FOR MONDAY THROUGH WEDNESDAY. NORMAL HIGHS ARE AROUND 80 DEGREES AND LOWS ARE AROUND 60 DEGREES. && .AVIATION...(831 PM EDT WED AUG 11 2010) MAIN FORECAST CHALLENGE WITH THIS SET OF TERMINALS IS FOG POTENTIAL TONIGHT. SOME CONVECTION REMAINS ACROSS THE AREA THIS EVENING...ASSOCIATED WITH A WAVE OF LOW PRESSURE. THIS CONVECTION IS EXPECTED TO REMAIN NORTH OF THE ALL THE TERMINALS. KLAN COULD HAVE SOME OF THIS WITHIN 10-20 MILES OF THE AIRPORT...SO WE HAVE GONE WITH A CB MENTION FOR THE FIRST COUPLE OF HOURS THERE. ALL LOCATIONS SAW A WETTING RAIN THIS MORNING...AND DEW POINTS REMAIN UP DUE TO THE MOIST AIR MASS IN PLACE. SKIES ARE CLEARING... AND WINDS ARE EXPECTED TO DIMINISH. THIS IS SETTING THE AREA UP FOR SOME FOG TONIGHT. WINDS 2-3K FT AGL ARE EXPECTED TO REMAIN UP AROUND 15 KNOTS OR SO. THIS SHOULD KEEP THE FOG FROM GETTING TOO DENSE... BUT IFR IS STILL LIKELY. KJXN WILL SEE THE LOWEST CONDITIONS WITH THE AREA BEING A LOW LYING AREA. THE FOG WILL ALL MIX OUT BY 14Z...AND A FEW-SCT CU DECK SHOULD FORM. && .MARINE...(435 PM EDT WED AUG 11 2010) OTHER THEN THE CHANCE FOR STORMS THIS EVENING...THE LAKE SHOULD BE RATHER CALM FOR THE REST OF THE SHORT TERM. THE HOT AIR MASS OVER THE RELATIVELY COOLER WATER WILL PRODUCE A STABLE LAKE. && .HYDROLOGY...(435 PM EDT WED AUG 11 2010) QPF THROUGH FRIDAY NIGHT WILL BE RATHER LIGHT. THE NE CWA WILL SEE THE BULK OF PCPN TONIGHT AND THURSDAY WHERE SOME RIVER BASIN MAY SEE AROUND A QUARTER OF AN INCH. MORE SCATTERED RAINS SHOULD ARRIVE FRIDAY NIGHT...MAINLY ACROSS THE NW CWA. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....NONE. LM....NONE. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: 63 AVIATION: NJJ MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Aug 11, 11:33 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1133 AM EDT WED AUG 11 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-121000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1133 AM EDT WED AUG 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. ANY SEVERE WEATHER IS FORECASTED TO REMAIN ISOLATED WITH DAMAGING WINDS THE PRIMARY THREAT. THE MAIN STORM MOTION WILL BE EAST AT 25 TO 30 MPH. LOCALIZED HEAVY DOWNPOURS ARE POSSIBLE. IN EXCESS OF AN INCH IS POSSIBLE WITH ANY STRONGER STORM. THIS COULD LEAD TO MINOR URBAN AND POOR DRAINAGE FLOODING. HEAT INDEX VALUES ARE EXPECTED TO TOP 90 DEGREES THIS AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED THUNDERSTORMS COULD FORM ON THURSDAY. SEVERE WEATHER IS NOT FORECASTED. SEVERE THUNDERSTORMS ALONG WITH LOCALLY HEAVY RAIN ARE POSSIBLE FRIDAY NIGHT INTO SATURDAY. HEAT INDEX VALUES COULD REACH THE MID TO UPPER 90S DURING THE AFTERNOON AND EVENING HOURS OF THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER FRIDAY NIGHT INTO SATURDAY. LMZ844>849-121000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1133 AM EDT WED AUG 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS MAY POSE A RISK TO MARINERS TODAY INTO TONIGHT. CLOUD TO WATER LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE PRIMARY RISKS. THE MAIN STORM MOTION WILL BE EAST AT 25 TO 30 MPH. LOCALLY DENSE FOG IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY. A HIGHER RISK FOR THUNDERSTORMS EXISTS FRIDAY NIGHT INTO SATURDAY. WINDS AND WAVES MAY BE LOCALLY HIGHER NEAR ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER FRIDAY NIGHT INTO SATURDAY. MJS JK
In the hours before
Special weather statement, Aug 11, 5:26 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
526 PM EDT WED AUG 11 2010
MIZ044-045-051-112230-
MECOSTA-MONTCALM-NEWAYGO-
526 PM EDT WED AUG 11 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF HOWARD CITY...MOVING EAST
AT 15 MPH.
FUNNEL CLOUDS...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
* THE THUNDERSTORM WILL BE NEAR...
MORLEY BY 555 PM EDT...
RUSTFORD BY 610 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4358 8509 4348 8509 4331 8514 4346 8576
4364 8571
TIME...MOT...LOC 2125Z 283DEG 15KT 4353 8561
DUKELocal storm report, Aug 11, 8:52 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
852 PM EDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HEAVY RAIN SCOTTVILLE 43.95N 86.28W
08/11/2010 M1.01 INCH MASON MI CO-OP OBSERVER
12 HOUR RAINFALL ENDING AT 8 PM.
&&
MKALEMBKSpecial weather statement, Aug 11, 8:55 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
855 PM EDT WED AUG 11 2010
MIZ046-052-120145-
GRATIOT-ISABELLA-
855 PM EDT WED AUG 11 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES SOUTH OF MOUNT PLEASANT...MOVING EAST AT
15 MPH. ADDITIONAL STORMS WERE MOVING EAST ACROSS NORTHERN PORTIONS
OF GRATIOT COUNTY.
FUNNEL CLOUDS...WINDS TO NEAR 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SHEPHERD... FOREST HILL... ALMA...
ST. LOUIS... ITHACA... BRECKENRIDGE...
WHEELER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4329 8437 4326 8484 4329 8484 4330 8485
4336 8485 4346 8485 4347 8489 4362 8489
4367 8461 4348 8461 4347 8437
TIME...MOT...LOC 0052Z 270DEG 15KT 4353 8476
DUKELocal storm report, Aug 11, 9:15 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
915 PM EDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 8 SW GRAND LEDGE 42.67N 84.86W
08/11/2010 M1.60 INCH EATON MI PUBLIC
24 HOUR RAINFALL ENDING AT 9 PM.
&&
MKALEMBKLocal storm report, Aug 11, 9:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
933 PM EDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HEAVY RAIN 1 NE MOUNT PLEASANT 43.61N 84.76W
08/11/2010 M1.76 INCH ISABELLA MI TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 9 PM.
&&
MKALEMBKLocal storm report, Aug 11, 9:34 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
934 PM EDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLOOD MOUNT PLEASANT 43.60N 84.77W
08/11/2010 ISABELLA MI COUNTY OFFICIAL
STREET FLOODING REPORTED IN MOUNT PLEASANT AT THE
INTERSECTION OF MISSION AND HIGH STREETS.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:55 PM EDT | Special Weather Statement | GRR | Gratiot | 50 min |
Nearby
Flash Flood Warnings in Michigan, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.